# SDR DHL2001366016

- Difficulty date: June 26, 2001
- Submitted: June 27, 2001
- Operation: Air carrier
- Aircraft: N366DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 249
- System (JASC): 2611 · Smoke Detection
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

SMOKE LIGHT ANNUNCIATOR ON MWP ALONG WITH FORWARD RIGHT CABIN SMOKE LIGHT ON S/O PANEL ILLUMINATED.  COMPLETED EMER CHECKLIST PER EMER CHECK LIST IN AOM.  RAN PACKS AT VARIOUS TEMP SETTINGS, PERFORMED TEST OF CABIN SMOKE DETECTION SYSTEM IAW M/M 26-14-00.  NO DEFECTS NOTED, COULD NOT DUPLICATE.
